# SDR AALA202311144261

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 72,141 hours, 33,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT MOUNTED EMERGENCY AISLE LIGHT ON SEAT 10 ABC INOPERATIVE. MAINTENANCE REPAIRED WIRE FOR EMERGENCY AISLE LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
